# SDR UALA2010032901042

- Difficulty date: March 28, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 55,369 hours, 10,105 cycles
- Engine: Pwa PW4077
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 471111203600U
- Part serial: CSGCAR6674
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL CONS EXCEEDS LIMIT.  PER SAMC SUSPECT FUEL OIL HEAT EXCHANGE INTERNAL LEAK.  REMOVED FUEL OIL HEAT EXCH.  REPLACED FUEL OIL COOLER, PERFORMED HI POWER RUN PER MM.  ALL OPS AND IND NORMAL, NO FAULTS OR LEAKS NOTED.
